English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems

Benner, P., & Hossain, M.-S. (2017). Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms, 76(4), 881-904. doi: 10.1007/s11075-017-0288-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-C834-B Version Permalink: http://hdl.handle.net/21.11116/0000-0000-D33C-F
Genre: Journal Article

Files

show Files
hide Files
:
2409225.pdf (Postprint), 777KB
Name:
2409225.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Hossain, Mohammad-Sahadet2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2North South University, Dhaka, Bangladesh, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s11075-017-0288-y
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Numerical Algorithms
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 76 (4) Sequence Number: - Start / End Page: 881 - 904 Identifier: ISSN: 1017-1398
ISSN: 1572-9265